# SDR UALA2013020700750

- Difficulty date: February 6, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,012 hours, 14,518 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Misinstalled
- Location: Lt Overwing Slid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING INFLATION BOTTLE BALL IN THE MIDDLE OF INFLATION CABLE IS NOT INSTALLED BEHIND THE RETAINER SPRING.  REMOVED LEFT OVERWING INFLATION BOTTLE AND REPLACED IAW AMM 25-65-02.
